# SDR 97UAL900587

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE ILLUMINATION EMERGENCY LIGHTS AT DOORS 2 AND 4 BOTH LEFT AND RIGHT POSITIONS REMAINED ON WITH COCKPIT SWITCH IN ARMED POSITION.
